# SDR 2008UALA02795

- Difficulty date: May 14, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 56,486 hours, 20,614 cycles
- Engine: Pwa PW2037
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD, LWR FLANGE AFT SIDE, FASTENER HOLES GOUGED & ELONGATED, INCLUDES EXISTING REPAIR.  ACCOMPLISHED MAJOR REPAIR AT GSO- RPR PER REO G12334 AND EVA 71554 BY MECH 5561 AND INSP BY QC 254 ON NR 47928.  THIS ITEM HAS 1ST STAGE APPROVAL ONLY.  THE COMPLIANCE FINDINGS FOR 14 CFR 25 .571 AND 26.43D IS DEFERRED FOR A PERIOD OF NO LATER THAN 12 MONTHS FROM 12MAY08.  ON OR BEFORE 12MAY09 BOEING 118031 MUST ISSUE A NEW FAA FORM 8100-9 TO SHOW COMPLIANCE WITH 14 CFR 25.571 AND 26.43D.  AIRCRAFT MUST BE REMOVED FROM SERVICE ON 12 MAY 2009 UNLESS A NEW 8100-9 IS RECEIVED.
